This is very worrying…

I picked this up via a Tweet from a group called @Hodgkintoday who pass on snippets and links to research in the field.

This early study links the use of Rituximab to an increased risk of melanoma.

http://www.karger.com/Article/FullText/350681

Now, there are side effects to pretty well any drug that you can think of, but it would be a supreme irony if one were to get a melanoma as a direct result of taking a drug to assist in a different cancer.

One to ask my new consultant next week, I think.

Please leave a reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s